# SDR GUU2008F00023

- Difficulty date: June 13, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 1016200111
- Condition: Corroded
- Location: Rt Elevator
- Part time: 23,060 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED RT ELEVATOR OUTBOARD HINGE BRACKET EXFOLIATED.  REPLACED RT ELEVATOR OUTBOARD HINGE BRACKET.  (A)
